EconPapers    
Economics at your fingertips  
 

A model of multiple equilibria in geographic labor mobility

Antonio Spilimbergo () and Luis Ubeda

Journal of Development Economics, 2004, vol. 73, issue 1, 107-123

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (18) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-3878(03)00131-7
Full text for ScienceDirect subscribers only

Related works:
Working Paper: A Model of Multiple Equilibria in Geographic Labor Mobility (2002) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:deveco:v:73:y:2004:i:1:p:107-123

Access Statistics for this article

Journal of Development Economics is currently edited by M. R. Rosenzweig

More articles in Journal of Development Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-10-06
Handle: RePEc:eee:deveco:v:73:y:2004:i:1:p:107-123